MathSciNet Relay Station
MathSciNet bibliographic data
MR815233 20C30 (05A15 14M15)
Lascoux, Alain; Schützenberger, Marcel-Paul Schubert polynomials and the Littlewood-Richardson rule. Lett. Math. Phys. 10 (1985), no. 2-3, 111–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement